Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 33, Issue 4, 2017
Metadata
 

On the asymptotic behaviour of the kernel of an adjoint convection-diffusion operator in a long cylinder
Grégoire Allaire and Andrey Piatnitski
pp. 1123–1148
Abstract | Full-Text PDF (360 KB) | Metadata

Geometry of spaces of real polynomials of degree at most $n$
Christopher Boyd and Anthony Brown
pp. 1149–1171
Abstract | Full-Text PDF (455 KB) | Metadata

Variétés abéliennes et ordres maximaux
Gaël Rémond
pp. 1173–1195
Abstract | Full-Text PDF (357 KB) | Metadata

Bounding the integral of powered $i$-th mean curvatures
David Alonso-Gutiérrez, María A. Hernández Cifre and Antonio R. Martínez Fernández
pp. 1197–1218
Abstract | Full-Text PDF (325 KB) | Metadata

Equivalence of critical and subcritical sharp Trudinger–Moser–Adams inequalities
Nguyen Lam, Guozhen Lu and Lu Zhang
pp. 1219–1246
Abstract | Full-Text PDF (345 KB) | Metadata

A new result on averaging theory for a class of discontinuous planar differential systems with applications
Jackson Itikawa, Jaume Llibre and Douglas Duarte Novaes
pp. 1247–1265
Abstract | Full-Text PDF (313 KB) | Metadata

$L^1$-Dini conditions and limiting behavior of weak type estimates for singular integrals
Yong Ding and Xudong Lai
pp. 1267–1284
Abstract | Full-Text PDF (297 KB) | Metadata

Endpoint estimates for compact Calderón–Zygmund operators
Jan-Fredrik Olsen and Paco Villarroya
pp. 1285–1308
Abstract | Full-Text PDF (345 KB) | Metadata

Complex structures of splitting type
Daniele Angella, Antonio Otal, Luis Ugarte and Raquel Villacampa
pp. 1309–1350
Abstract | Full-Text PDF (560 KB) | Metadata

Various approaches for the study of the complexity of some families of pseudorandom subsets
Cécile Dartyge and Domingo Gómez-Pérez
pp. 1351–1367
Abstract | Full-Text PDF (265 KB) | Metadata

Strictly convex corners scatter
Lassi Päivärinta, Mikko Salo and Esa V. Vesalainen
pp. 1369–1396
Abstract | Full-Text PDF (361 KB) | Metadata

On the parabolic Lipschitz approximation of parabolic uniform rectifiable sets
Kaj Nyström and Martin Strömqvist
pp. 1397–1422
Abstract | Full-Text PDF (372 KB) | Metadata

Estimates for certain integrals of products of six Bessel functions
Diogo Oliveira e Silva and Christoph Thiele
pp. 1423–1462
Abstract | Full-Text PDF (442 KB) | Metadata

A sharp trilinear inequality related to Fourier restriction on the circle
Emanuel Carneiro, Damiano Foschi, Diogo Oliveira e Silva and Christoph Thiele
pp. 1463–1486
Abstract | Full-Text PDF (341 KB) | Metadata

Polynomials of degree 4 defining units
Osnel Broche and Ángel del Río
pp. 1487–1499
Abstract | Full-Text PDF (235 KB) | Metadata